MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
The intellanav mifi open-irrigated was selected for use during the procedure to treat intratrioventricular reentrant tachycardia.It was reported that during the catheter preparation it was observed that the catheter irrigation would not flow through.They attempted to use a pump for continuous flush as well as a hand injection, but both were ineffective.It was suspected that the catheter interior was blocked.No damages were noted.A different device was used for the procedure.It was completed successfully without patient complications.The device is expected to be returned for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.Visual inspection showed that the device did not have visual defects.Functional testing showed that the steering knob and the tension control knob functioned properly.No abnormal resistance was felt when actuating the steering mechanism.The device's lumen was leak tested using an isaac hd leak tester (pressure decay test system) and a touhy bourst seal for sealing the irrigation holes and mini electrodes.The lumen pressure decay was measured three times.The unit passed the test without problems.The device was connected to a metriq pump and was purged at 60 ml/min.All six irrigation ports flow freely.The pump was programmed to 30ml/min and the device was irrigated for 5 minutes without any errors or pump messages.The device was destructively analyzed and no damaged was found, no other issues were identified on the internals components of the device.Therefore, since no damages were found on the returned device and there is no evidence enough, it is determined that the most probable cause cannot be confirmed due to the lack of information.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18751611
Report Number2124215-2024-06676
Device Sequence Number3740549
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public08714729938361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2024
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0030593913
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown